MAUDE Adverse Event Report: MICROLINE SURGICAL INC RENEW FENESTRATED GRASPER TIP, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC RENEW FENESTRATED GRASPER TIP, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 3221
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, msi is waiting for the device involved in the adverse event to be sent back so an investigation can be conducted.Once the results of the investigation are available, a final adverse event report will be submitted.
 
Event or Problem Description
A part of the tip broke and fell down into patient body after going into trocars.

Brand Name
RENEW FENESTRATED GRASPER TIP, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key20863664
Report Number1223422-2024-00045
Device Sequence Number21040734
Product Code GEI
UDI-Device Identifier00811099011651
UDI-Public00811099011651
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K974066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3221
Device Catalogue Number3221
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown